Citations of

William Y.C. Chen, Neil J.Y. Fan, and Alina F.Y. Zhao, Partitions and partial matchings avoiding neighbor patterns, European J. Combin. 33 (2012) 491-504.


  1. N. Eriksen and J. Sjostrand, Equidistributed statistics on matchings and permutations, arXiv:1112.2120.

  2. N. Khare, R. Lorentz and C.H. Yan, Moments of Matching Statistics, 2015.

  3. K.B. Wong and C.Y. Ku, A generalization of the extremal function of the Davenport-Schinzel sequences, arXiv:1311.1594.

  4. S.H.F. Yan and Y. Xu, On partitions avoiding right crossings, arXiv:1110.0904.

  5. C. Ying and J. Yu, An operator on ascent sequences, Wuhan Univ. J. Nat. Sci. 19(2014) 289-294.

back to homepage